How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, GP
Category: Endocrinology
Satisfied Customers: 4565
Experience:  GP training at St helens and knowsely trust (Acute Worcestershire Hospital Trust, Ul
108331350
Type Your Endocrinology Question Here...
Khizra Naz is online now

I am 92 type 2 put on insulin on Jan by my diabetic nurse.

Customer Question

I am 92 type 2 put on insulin on Jan by my diabetic nurse. Had 4 falls hypos but the nurse said it was’nt caused by the insulin. Spoke to a practice dr the next time who said keep injecting 10 units. My last hypo I needed up with a broken leg. In hospital 7 weeks, told not to put my foot to floor. The hospital consultant said I should not have been put on insulin. They adjusted my tablets and I was fine the first five weeks out of hospital but now have difficulty getting it under 9 in the morning, I don’t now know who to speak to,
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: my legs have been seolpen
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 7 days ago.
Category: Endocrinology
Expert:  Khizra Naz replied 7 days ago.

This is Dr. Naz.

I have over 10 years of experience.

I’d be happy to assist you. My goal is to provide you with excellent service.

Please ignore if you do not want a phone call. We can continue our discussion over the chat.

I am offering information only and do not intend to establish, nor should my response be taken as establishing a doctor-patient relationship.

I'm sorry you are having this issue. I will do my best to help you.

I’d love to understand more about the situation. Please allow me to be of assistance.

I appreciate you taking the time to ask your question.

Expert:  Khizra Naz replied 7 days ago.

Diabetes nurse would be the best person, drop down units of insulin of it's not coming below 9 now.

Ask them to decrease units to 5 or 7 and than monitor the sugar levels.

Customer: replied 7 days ago.
I am not on insulin
Expert:  Khizra Naz replied 7 days ago.

They can start now.